RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 16, Number 3  


Markov trace on the algebra of braids and ties
Francesca Aicardi, Jesús Juyumaya
397
Tate objects in exact categories (with an appendix by Jan Šťovíček and Jan Trlifaj)
Oliver Braunling, Michael Groechenig, Jesse Wolfson
433
Pre-Lie deformation theory
Vladimir Dotsenko, Sergey Shadrin, Bruno Vallette
505
Mixed Hodge structure on complements of complex coordinate subspace arrangements
Yury V. Eliyashev
545
Asymptotic control theory for a system of linear oscillators
Aleksey Fedorov, Alexander Ovseevich
561
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019